Bimeromorphic automorphism groups of certain P1 -bundles

Tatiana Bandman, Yuri G. Zarhin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We call a group G very Jordan if it contains a normal abelian subgroup G such that the orders of finite subgroups of the quotient G/ G are bounded by a constant depending on G only. Let Y be a complex torus of algebraic dimension 0. We prove that if X is a non-trivial holomorphic P1-bundle over Y then the group Bim (X) of its bimeromorphic automorphisms is very Jordan (contrary to the case when Y has positive algebraic dimension). This assertion remains true if Y is any connected compact complex Kähler manifold of algebraic dimension 0 without rational curves or analytic subsets of codimension 1.

Original languageEnglish (US)
Pages (from-to)641-670
Number of pages30
JournalEuropean Journal of Mathematics
Volume7
Issue number2
DOIs
StatePublished - Jun 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Bimeromorphic automorphism groups of certain P<sup>1</sup> -bundles'. Together they form a unique fingerprint.

Cite this